MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-S-TAK,SM JNT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTR ANCH,BIO-S-TAK,SM JNT; BONE FIXATION SCREW/PLATE
Model Number SUTR ANCH,BIO-S-TAK,SM JNT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11th feb 2026, it was reported by an arthrex's employee via an email that for 1 unit of ar-8934bnf, small joint bio-suturetak® with needles, 3.0 mm, with 2x #0 fiberwire®, its anchor broke during insertion.This was detected during a mbo procedure on (b)(6) 2026.The procedure was completed successfully by using a replacement device (ar-8934bnf).There was no patient harm.

Brand Name
SUTR ANCH,BIO-S-TAK,SM JNT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24482978
Report Number1220246-2026-01123
Device Sequence Number12016177
Product Code HWC
UDI-Device Identifier00888867050372
UDI-Public(01)00888867050372(11)250815(17)290731(10)15483316
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K050749
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,BIO-S-TAK,SM JNT
Device Catalogue NumberAR-8934BNF
Device Lot Number15483316
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown